# SDR UALA2010072702704

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 63,647 hours, 23,440 cycles
- Engine: Pwa PW2040
- Engine time: 19,443 hours, 23,511 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT-INBD REVERSER TRANSLATING SLEEVE HAS DENT 12 INCHES LONG AND MAX AT 2 INCH WIDE WITH NO VISABLE CRACKING OR PUNCTURE AND WITH AUDIABLE CRUSHED CORE SOUND AS DEFINED IN GNMM 3-0-0-023 AND GNMM 3-0-0 22 DENT IS STILL BONDED TO CORE AND NOT DELAMINATED, MAX DEPTH OF DENT IS.055 AT DEEPEST POINT. DENT LIMIT EXCEEDED REF SRM 54-31-01 FIGURE 101.  APPLIED SPEED TAPE AND ACP OP CHECK. VISUAL CK NR1 ENG RT INBD REVERSER TRANSLANTING SLEEVE, NO SOUND OF DELAMINATION AND SPEED TAPE IS SECURED AS REQUIRED.
